I could not handle 150 mg as when I tok the second dose I would get crabby and intense with my family as I was unaware of it--also felt like my pulse was too high--doe the body adjust or do we all need to keep our dose set for each inividual. Does having a glass of wine increase any of the negative side effects. What are people's experiences? Thanks
I would say if you're taking it for depression, tell your dr and see if he will change you anti depressent. There are several newer ones that are good too. Dosage is individualized as far as need for effect. If 100 is working for you without side effects, then that is what you need. If not, you need a different med.
Hello susanna78. Irritability is a common and normal side effect to taking Wellbutrin. It effects up to 5.6% of users. A fast, rapid heat beat (tachycardia) is also considered normal and effects up to 10.8% of users. Low blood pressure effects from between 1% to 5% of users and is also considered a normal side effect. These side effects usually ease up the longer a person remains on the drug. Eventually, they often do more often than not leave altogether. Regards, pledge
When I started Wellbutrin it took about a month to get use to and we all react different to med's. But drinking is a big no when on these med's that could make you feel like your pulse was high, you become very sensitive to stimuli. But if you do have a glass of wine make sure you eat and it's just once in a while. Also let your prescribing Dr know.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 2 answers
Posted 18 Nov 2013 • 6 answers
Posted 5 Mar 2014 • 5 answers
Posted 27 Apr 2014 • 1 answer
Posted 6 Apr 2015 • 2 answers